# SDR UPS99830464

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, AFTER LANDING AND COMING TO A STOP ON RUNWAY 32R, THE NOSE GEAR COLLAPSED INTO THE WHEEL WELL.  *S/D*  ALL REQUIRED EO'S IE DC8-5300-11498A HAVE BEEN C/W BY TIMCO.  PER FERRY FLIGHT PERMIT NR 9086 ALL FERRY FLIGHT PROCEDURES HAVE BEEN ACCOMPLISHED AND AIRCRAFT IS IN SAFE OPERATING CONDITION FOR FERRY FLIGHT.  ISSUED DMI.
